Open Access
2013 Periodic Solutions for Circular Restricted N + 1 -Body Problems
Xiaoxiao Zhao, Wei Li, Peng Wang
Abstr. Appl. Anal. 2013(SI20): 1-8 (2013). DOI: 10.1155/2013/173639


For circular restricted N + 1 -body problems, we study the motion of a sufficiently small mass point (called the zero mass point) in the plane of N equal masses located at the vertices of a regular polygon. By using variational minimizing methods, for some N , we prove the existence of the noncollision periodic solution for the zero mass point with some fixed wingding number.


Download Citation

Xiaoxiao Zhao. Wei Li. Peng Wang. "Periodic Solutions for Circular Restricted N + 1 -Body Problems." Abstr. Appl. Anal. 2013 (SI20) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1331.70034
MathSciNet: MR3055949
Digital Object Identifier: 10.1155/2013/173639

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI20 • 2013
Back to Top